# SDR QXEA0000650

- Difficulty date: March 12, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 3,026 hours, 4,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- 3RD AND 4TH FORWARD EGRESS LIGHTS INOP.  FOUND CONNECTOR UNDER FLOOR TO BE PARTIALLY DISCONNECTED.  REPAIRED KEN WIRE AND SECURED CANNON PLUG.  OPERATIONAL CHECK GOOD.  NO OTHER DEFECTS NOTED.  NO PARTS WERE REPLACED AND AIRCRAFT RETURNED TO SERVICE.
